MAUDE Adverse Event Report: COVIDIEN 3ML SYRINGE LUER LOCK TIP RP; SYRINGE, PISTON

COVIDIEN 3ML SYRINGE LUER LOCK TIP RP; SYRINGE, PISTON
Model Number 8881513934
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the plunger not sealing into the syringe.
 
Additional Manufacturer Narrative
A review of the device history record found no manufacturing or inspection anomalies indicative of a syringe deficiency.A video was submitted with the complaint.The video exhibited that the plunger tip was separated.The complaint report was confirmed.The root cause of this type of condition is a failure in orientation of the plunger when inserted into the barrel due to misalignment or double loading.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, samples are visually inspected for damage and missing components.The lot met all defined acceptance requirements and was released.A review of complaints and subsequent defects did not identify any indication of a systemic issue with the product or process, so a corrective/preventative action (capa) will not be issued at this time.This information will be utilized for trending purposes to determine the need for corrective actions.

Brand Name
3ML SYRINGE LUER LOCK TIP RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9397706
Report Number1017768-2019-00744
Device Sequence Number11296028
Product Code FMF
UDI-Device Identifier20884521012858
UDI-Public20884521012858
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881513934
Device Catalogue Number8881513934
Device Lot Number826805
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer11/22/2019
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date02/25/2020
Patient Sequence Number1